# SDR DALA2025012200532

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0769209) INTERCOSTALS BETWEEN STA 294-313 LBL 12 HAS CORROSION. REMOVED AND REPLACED INTERCOSTALS BTW STA 294-313 IAW B737 AMM 20-10-41, 20-10-91, 20-50-11, 27-31-00, 22-11-92, 32-34-00, SRM 51-40-02, 51-10-02, BOEING DWG 141A5600 REV N. OPS CHECK GOOD.
